Asymptotic expansion formulas for eigenvalues and eigenfunctıons of the discontinuous boundary value problem with transmission condition

Hulya Gultekin, Nihat Altinisik

Abstract


In this paper we investigate the boundary value problem according to a special Hilbert space and define an operator which has the same eigenvalue with the problem defined in this Hilbert space. Therefore the boundary value problem is expressed in the form of operator equation. After than some basic properties of the eigenvalues and eigenfunctions of differential equations are given and asymptotic expansion formulas of eigenvalues and eigenfunctions are obtained.


Full Text: PDF

How to Cite this Article:

Hulya Gultekin, Nihat Altinisik, Asymptotic expansion formulas for eigenvalues and eigenfunctıons of the discontinuous boundary value problem with transmission condition, Journal of Mathematical and Computational Science, Vol 4, No 2 (2014), 384-399

Copyright © 2014 Hulya Gultekin, Nihat Altinisik. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS